Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 39, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 30, 2006, 10:43 AM CST for 5 counties in Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2006, 10:43 AM CST (16:43 UTC)
- Expired
- Mar 30, 2006, 11:30 AM CST
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Blaine County, OK, Custer County, OK, Dewey County, OK, Major County, OK, Washita County, OK
The radar
The Vance AFB radar (KVNX), 104 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 10:53 AM CST | HAIL 1 | Clinton, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 8:42 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 4.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 301644
SVROUN
OKC011-039-043-093-149-301730-
/O.NEW.KOUN.SV.W.0039.060330T1643Z-060330T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1043 AM CST THU MAR 30 2006
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN NORTHWEST OKLAHOMA
DEWEY COUNTY IN NORTHWEST OKLAHOMA
MAJOR COUNTY IN NORTHWEST OKLAHOMA
CUSTER COUNTY IN WESTERN OKLAHOMA
WASHITA COUNTY IN WESTERN OKLAHOMA
* UNTIL 1130 AM CST
* AT 1043 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST
OF OAKWOOD TO 6 MILES WEST OF THOMAS TO 5 MILES SOUTH OF CLINTON...
MOVING NORTHEAST AT 45 MPH. HAIL UP TO 1.5 INCHES IN DIAMETER
AND WINDS OF 60 MPH ARE LIKELY.
* LOCATIONS IN THE WARNING INCLUDE ARAPAHO...CANTON LAKE...CANTON...
CLINTON...CUSTER CITY...EAGLE CITY...FAIRVIEW...FAY...HITCHCOCK...
HOMESTEAD...HUCMAC...ISABELLA...LONGDALE...OAKWOOD...OKEENE...
SOUTHARD...THOMAS...WATONGA AND WEATHERFORD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 63 AND 86.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
LAT...LON 3609 9882 3571 9894 3535 9909 3558 9846
3610 9830 3645 9823
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 4:15 AM CST, 6 hours 28 minutes earlier.
Area forecast discussion, Mar 30, 4:15 AM CST, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
415 AM CST THU MAR 30 2006
.DISCUSSION...
LEAD SHORTWAVE TROUGH CONTINUES TO PROGRESS ACROSS WESTERN KANSAS
AND THE TX/OK PANHANDLES THIS MORNING WITH SCATTERED CONVECTION
DEVELOPING ABOVE THE CAPPING INVERSION NORTH OF DODGE CITY...AND
ALSO NEAR THE EDGE OF THE CAP IN EASTERN NEBRASKA. DESPITE CONTINUED
INFLUENCE FROM THE SHORTWAVE TROUGH...CHANCES OF CONVECTION IN OUR
FORECAST AREA THIS MORNING APPEAR LESS THAN 40 PERCENT AND IS
SOMEWHAT CONDITIONAL ON WHETHER THE CAP CAN WEAKEN SUFFICIENTLY FOR
STORMS TO DEVELOP. NAM BUFFER SOUNDINGS SHED MUCH LIGHT ON THE
SUBJECT BY DEPICTING AN OVERTURNED SOUNDING DUE TO CONVECTION AT GAG
07-08Z WITH VERTICAL MOTION PROFILES SUPPORTING THIS ADJUSTMENT. THE
NAM BETTS/MILLER/JANIC CONVECTIVE SCHEME (BMJ) IS NOTORIOUS FOR
TURNING ON DUE TO CONVECTIVE INSTABILITY REGARDLESS OF CAP...EVEN A
STRONG ONE...WHICH MUST BE REMOVED TO MAINTAIN MODEL STABILITY. THE
MODEL THEN ADJUSTS THE SOUNDING TO A STABLE PROFILE WITH CONVECTIVE
QPF A BI-PRODUCT OF THIS ADJUSTMENT. NOT AS INFORMED ABOUT THE
BEHAVIOR OF THE OTHER MODELS PRECIP SCHEMES THIS MORNING...AS ALL
MODELS PRODUCE FAIRLY WIDESPREAD PRECIP BETWEEN 06-12Z AND NONE IS
DEVELOPING. WITH OBSERVATIONAL TRENDS AND CLOSE INSPECTION OF MODEL
SOUNDINGS SHOWING A STRONG CAPPING INVERSION IN PLACE...WILL KEEP
MOST POPS IN THE 20-40 PERCENT RANGE THROUGH THE MORNING. THE BEST
CHANCES APPEAR ACROSS THE EASTERN HALVES OF NEBRASKA/KANSAS...NEAR
AND EAST OF EVOLVING SURFACE LOW AND ALONG EDGE OF CAP.
SHOULD BE A BUSY AFTERNOON ACROSS THE FORECAST AREA. MODELS CONTINUE
THE TREND OF SHOWING A SLIGHTLY MORE WESTWARD POSITION OF THE
DRYLINE SUGGESTING THAT INFLUENCE AND UPPER LEVEL SUPPORT FROM THE
ASSOCIATED UPPER LOW IS LESS. HOWEVER CONVERGENCE ALONG AN EASTWARD
PROPAGATING DRYLINE IS FORECAST TO CONTINUE WITH MODEST INSTABILITY
AND STRONG SHEAR ALSO DEVELOPING. CURRENT AND FORECAST LOWER LEVEL
WINDS SUPPORT A WIND ADVISORY FOR TODAY...MAINLY A LOWER END EVENT.
BUT WITH A RED FLAG WARNING ALREADY BEING ISSUED FOR THE ENTIRE
AREA...AND CONCERNS FOR SEVERE STORMS...WE FEEL THAT WIND CONCERNS
CAN PROPERLY BE CONVEYED WITH OTHER PRODUCTS INCLUDING THE RED FLAG
WARNING/HWO/NOWCASTS/GRAPHICASTS/ETC...THUS MAINTAIN SIMPLICITY AND
FOCUS.
FRONT CATCHES UP WITH THE FRONT LATE TODAY OVER SOUTHEAST KANSAS
BEFORE MERGING GRADUALLY WITH THE DRYLINE OVER EASTERN OKLAHOMA
TONIGHT...WITH THE FRONT THAN STALLING OVER SOUTHEAST OKLAHOMA...
WHICH HAS BEEN SHOWN FOR SEVERAL MODEL RUNS NOW. FORECAST SOUNDINGS
ACROSS SOUTHEAST OKLAHOMA DISPLAY HIGH CONVECTIVE INSTABILITY FRIDAY
AFTERNOON WITH CAPES OF 2000-3000 J/KG AND 30 TO 45 KTS 0-6 KM
SHEAR. CONVECTIVE INITIATION MAY BE LACKING HOWEVER AS THE FRONT
EXPERIENCES FRONTOLYSIS AS A SHORTWAVE RIDGE BUILDS OVERHEAD. WILL
NEED TO WATCH CLOSELY.
ISENTROPIC UPGLIDE IS FORECAST TO INCREASE IN EARNEST FRIDAY NIGHT
OVER NORTH TEXAS/SOUTHERN OKLAHOMA JUSTIFYING AT LEAST 40 POPS.
FUTURE SHIFTS MAY NEED TO INCREASE IF EVENT LOOKS MORE CERTAIN LATER
TODAY OR TONIGHT. LARGE HAIL AND HEAVY RAIN MAY ACCOMPANY THESE
STORMS.
OTHERWISE...THE EXTENDED PERIODS LOOK JUST AS ACTIVE...WITH THE WARM
SECTOR RETURNING NORTHWARD SATURDAY WITH ADDITIONAL CONVECTION
POSSIBLY CONTINUING FROM FRIDAY NIGHT...AND ALSO ALONG A WEST TEXAS
DEVELOPING DRYLINE. THE DRYLINE MAY THEN SURGE EASTWARD SUNDAY AS
ANOTHER SHORTWAVE TROUGH APPROACHES. MORE DEVELOPMENT APPEARS LIKELY
NEXT TUES/WED AS THE MEDIUM RANGE MODELS SHOW ANOTHER LARGE
AMPLITUDE UPPER TROUGH FORMING OUT WEST.
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 81 48 78 55 / 40 10 0 20
HOBART OK 81 47 80 55 / 30 10 0 30
WICHITA FALLS TX 82 55 83 60 / 30 10 0 40
GAGE OK 75 40 76 46 / 20 10 0 10
PONCA CITY OK 79 45 76 50 / 50 10 0 10
DURANT OK 80 62 83 64 / 30 40 20 40
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM CST THIS
EVENING FOR OKZ004-OKZ005-OKZ006-OKZ007-OKZ008-OKZ009-
OKZ010-OKZ011-OKZ012-OKZ013-OKZ014-OKZ015-OKZ016-OKZ017-
OKZ018-OKZ019-OKZ020-OKZ021-OKZ022-OKZ023-OKZ024-OKZ025-
OKZ026-OKZ027-OKZ028-OKZ029-OKZ030-OKZ031-OKZ032-OKZ033-
OKZ034-OKZ035-OKZ036-OKZ037-OKZ038-OKZ039-OKZ040-OKZ041-
OKZ042-OKZ043-OKZ044-OKZ045-OKZ046-OKZ047-OKZ048-OKZ050-
OKZ051-OKZ052.
TX...RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM CST THIS
EVENING FOR TXZ083-TXZ084-TXZ085-TXZ086-TXZ087-TXZ088-
TXZ089-TXZ090.
JAMESHazardous weather outlook, Mar 30, 7:59 AM CST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
759 AM CST THU MAR 30 2006
OKZ004>048-050>052-TXZ083>090-301800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
700 AM CST THU MAR 30 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
CENTRAL AND EASTERN OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS TO THE WEST OF THE MODERATE RISK AREA AND ACROSS
WESTERN AND THE REST OF CENTRAL OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA IS MAINLY EAST AND NORTH OF A MEDFORD TO
OKLAHOMA CITY... TO SULPHUR... TO ATOKA LINE. THE SLIGHT RISK AREA
IS WEST OF THE MODERATE RISK AND EAST OF A BUFFALO... TO ALTUS
OKLAHOMA LINE.
TIMING...
THUNDERSTORMS WILL BE POSSIBLE AS EARLY AS THIS MORNING. HOWEVER...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM LATE THIS
MORNING THROUGH THIS EVENING.
IMPACTS...
HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WIND GUSTS WILL BE THE
MAIN CONCERN. TORNADOES WILL ALSO BE POSSIBLE WITH THE STORMS THIS
AFTERNOON AND EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
OKLAHOMA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER OPERATIONS
LATE THIS MORNING THROUGH THIS EVENING.
DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS MORNING ACROSS THE
CENTRAL PLAINS EXTENDING AS FAR SOUTH AS SOUTHWESTERN KANSAS AS AN
UPPER LEVEL STORM SYSTEM APPROACHES FROM THE CENTRAL ROCKIES.
THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS NEBRASKA AND KANSAS
AND MAY DEVELOP SOUTHWARD INTO OKLAHOMA THIS MORNING AS THE CAP
WEAKENS. INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT SEVERE
STORM DEVELOPMENT WITH LARGE HAIL AND STRONG WINDS THE MAIN THREATS.
THESE STORMS WILL THEN MOVE NORTHEASTWARD
AS THE MAIN UPPER SYSTEM MOVES NORTHEASTWARD INTO THE PLAINS
TODAY... A DRY LINE WILL MOVE FROM THE TEXAS AND OKLAHOMA PANHANDLES
EASTWARD INTO WESTERN OKLAHOMA. TO THE EAST OF THE DRYLINE STRONG
SOUTHERLY WINDS WILL CONTINUE TO PULL MOIST UNSTABLE AIR NORTHWARD
THROUGH THE SOUTHERN PLAINS. ADDITIONAL THUNDERSTORMS ARE EXPECTED
TO DEVELOP ALONG THE DRYLINE BY MIDDAY AS IT PUSHES FROM WESTERN
OKLAHOMA INTO CENTRAL OKLAHOMA. INITIAL STORM DEVELOPMENT IS LIKELY
TO BE IN NORTHERN OKLAHOMA WITH STORMS THEN DEVELOPING FURTHER SOUTH
ALONG THE DRYLINE AS IT PUSHES EASTWARD. MODERATE INSTABILITY AND
VERY STRONG WIND SHEAR WILL BE FAVORABLE FOR THE DEVELOPMENT OF
SEVERE THUNDERSTORMS AND SUPERCELLS. IN ADDITION TO LARGE HAIL AND
DAMAGING WINDS...TORNADOES WILL ALSO BE POSSIBLE. THE STORMS WILL
MOVE INTO EASTERN OKLAHOMA AND WESTERN ARKANSAS DURING THE
EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG WINDS WILL PERSIST ACROSS WESTERN NORTH TEXAS AND OKLAHOMA
TODAY WITH SUSTAINED SPEEDS OF 20 TO 35 MPH AND OCCASIONAL GUSTS TO
AROUND 40 MPH. THE STRONG WINDS AND WARM TEMPERATURES WILL RESULT IN
VERY HIGH TO EXTREME FIRE DANGER...ESPECIALLY IN WESTERN PARTS OF
OKLAHOMA AND NORTH TEXAS...WHERE THE PASSAGE OF THE DRY LINE WILL
ALSO RESULT IN VERY LOW HUMIDITIES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
A COLD FRONT WILL CATCH UP TO THE DRY LINE LATE THURSDAY NIGHT
BEFORE STALLING FROM SOUTHEAST OKLAHOMA INTO NORTH TEXAS FRIDAY.
THUNDERSTORMS WILL BE POSSIBLE NEAR THE BOUNDARY ON FRIDAY WITH
THUNDERSTORMS CHANCES SPREADING NORTHWARD FRIDAY NIGHT AND SATURDAY
AS THE BOUNDARY BEGINS LIFTING NORTHWARD AS A WARM FRONT. SOME OF
THE STORMS COULD BE SEVERE WITH LARGE HAIL THE MAIN THREAT. HEAVY
RAIN WILL ALSO BE POSSIBLE. THE WEATHER PATTERN WILL REMAIN ACTIVE
WITH THUNDERSTORMS CHANCES AGAIN SUNDAY AND TUESDAY THROUGH
WEDNESDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.
II/MAXWELLIn the hours before
Special weather statement, Mar 30, 9:31 AM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 931 AM CST THU MAR 30 2006 OKZ007-008-012-013-018-019-301545- GRANT OK-KAY OK-NOBLE OK-GARFIELD OK-KINGFISHER OK-LOGAN OK- 931 AM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT...KAY... KINGFISHER...LOGAN AND NOBLE COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES WEST OF BILLINGS TO 7 MILES NORTHWEST OF CIMARRON CITY AT 931 AM CST...MOVING NORTHEAST AT 55 MPH. SMALL HAIL IS LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GARFIELD...GRANT...KAY...KINGFISHER...LOGAN AND NOBLE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Mar 30, 9:46 AM CST, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 946 AM CST THU MAR 30 2006 OKZ014-016-021-022-301600- ROGER MILLS OK-CUSTER OK-BECKHAM OK-WASHITA OK- 946 AM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...CUSTER...ROGER MILLS AND WASHITA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9 MILES SOUTHWEST OF HAMMON TO 9 MILES SOUTH OF SAYRE AT 946 AM CST...MOVING NORTHEAST AT 50 MPH. SMALL HAIL IS LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN BECKHAM...CUSTER...ROGER MILLS AND WASHITA COUNTIES... INCLUDING THE CITY OF ELK CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, Mar 30, 9:51 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
951 AM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL BLACKWELL 36.80N 97.28W
03/30/2006 E0.88 INCH KAY OK EMERGENCY MNGR
&&
TY/JPSpecial weather statement, Mar 30, 9:52 AM CST, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 952 AM CST THU MAR 30 2006 OKZ012-013-019-020-301615- NOBLE OK-GARFIELD OK-PAYNE OK-LOGAN OK- 952 AM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...LOGAN...NOBLE AND PAYNE COUNTIES. TWO STRONG THUNDERSTORMS WERE DEVELOPING OVER CENTRAL OKLAHOMA. ONE WAS LOCATED FROM 4 MILES SOUTHWEST OF HAYWARD...AND THE OTHER WAS 11 MILES SOUTHWEST OF MERIDIAN AT 952 AM CST. BOTH WERE MOVING NORTHEAST AT 55 MPH. SMALL HAIL IS LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GARFIELD...LOGAN...NOBLE AND PAYNE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Mar 30, 10:06 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1006 AM CST THU MAR 30 2006 OKZ016-021-022-034-035-301630- CUSTER OK-BECKHAM OK-WASHITA OK-KIOWA OK-GREER OK- 1006 AM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...CUSTER...GREER... KIOWA AND WASHITA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES NORTHWEST OF BUTLER TO 5 MILES EAST OF BRINKMAN AT 1006 AM CST...MOVING EAST AT 35 MPH. SMALL HAIL IS LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN BECKHAM...CUSTER...GREER...KIOWA AND WASHITA COUNTIES... INCLUDING THE CITIES OF CLINTON...ELK CITY AND HOBART...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, Mar 30, 10:35 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1035 AM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL FOSS 35.45N 99.17W
03/30/2006 E0.88 INCH WASHITA OK EMERGENCY MNGR
&&
TY/JPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 9:41 AM CST | Severe Thunderstorm Warning | OUN | Kay | 34 min |
| Mar 30, 10:14 AM CST | Wind Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 8 hr |
| Mar 30, 10:32 AM CST | Severe Thunderstorm Warning | OUN | Kiowa | 43 min |
| Mar 30, 11:25 AM CST | Severe Thunderstorm Warning | OUN | Blaine | 35 min |
| Mar 30, 11:44 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 46 min |
| Mar 30, 11:57 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Canadian | 32 min |
| Mar 30, 12:28 PM CST | Severe Thunderstorm Warning | OUN | Kingfisher | 32 min |
| Mar 30, 12:29 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 46 min |
| Mar 30, 1:03 PM CST | Severe Thunderstorm Warning | OUN | Kay | 42 min |
| Mar 30, 1:15 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Cotton, Grady, McClain, Stephens | 45 min |
| Mar 30, 1:48 PM CST | Tornado Warning | OUN | Logan | 10 min |
| Mar 30, 1:50 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 27 min |
| Mar 30, 1:56 PM CST | Severe Thunderstorm Warning | OUN | Noble, Payne | 49 min |
| Mar 30, 1:57 PM CST | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 48 min |
| Mar 30, 2:34 PM CST | Tornado Warning | OUN | Garvin, Stephens | 26 min |
| Mar 30, 2:58 PM CST | Tornado Warning | OUN | Garvin | 32 min |
| Mar 30, 3:28 PM CST | Severe Thunderstorm Warning | OUN | Garvin | 47 min |
| Mar 30, 4:16 PM CST | Severe Thunderstorm Warning | OUN | Garvin, Pontotoc | 44 min |
| Mar 30, 4:54 PM CST | Severe Thunderstorm Warning | OUN | Love | 51 min |
| Mar 30, 4:57 PM CST | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 48 min |
| Mar 30, 5:41 PM CST | Severe Thunderstorm Warning | OUN | Love | 49 min |
| Mar 30, 5:43 PM CST | Severe Thunderstorm Warning | OUN | Hughes | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.